# SDR YENA2022040100324

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb EMB110*
- Aircraft serial: 047
- Aircraft time: 41,829 hours, 26,768 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2454, DCA-BOS. 'R1 DOOR ASSIST BOTTLE SHOWS 500PSI REQUIRED SERVICE; R1 DOOR ASSIST BOTTLE SERVICED IAW AMM 52-41-51.'
